International Journal of Pure and Applied Mathematical Sciences (IJPAMS)

 

 

Volume 13, Number 1  (2020)

 

 

Contents

 

Fractional Order Differential Equations for Glucose-insulin Interaction
pp. 1-10
Salem Mubarak Alzahrani

 

Large Deviation Principle Applied for a Solution of Stochastic Differential Equation Driven by a Sub-Fractional Brownian Motion
pp. 11-22
R.Diatta and A.Diedhiou
 

 

 
[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact